Jump to content

Went back to original dose but anxiety


[On...]

Recommended Posts

Hi, I reduced my 0,5 Clonazepam by 1/8 20 days ago (my 1st try on withdrawal). On the 14th day, the anxiety became unbearable and I went back to the original dose of 0,5 mg daily. Now I am in the 20th day and although I feel a lot better, the symptoms of anxiety are still there. Is this normal? Does it really take so long to heal even after stepping up back to the original dose?
Link to comment
Share on other sites

Once our bodies go into withdrawal it's tough to pull out of it, hopefully you'll level out soon.  May I ask why you were put on Clonazepam and why you decided to withdraw from it?  And also, how long you've been on it?  You could put this information into your signature so we can see at a glance what your situation is, here are the instructions. Add your history/signature 
Link to comment
Share on other sites

Hi and thx for your reply.

I was diagnosed with depression 7 years ago but was in remission with escitalopram and trazodone for the last 6 years. I had a huge panic attack in december 2021 (2 small kids, new job, lost some money on shares trading) and my doctor started me on clonazepam. I was back in remission since february 2022 and started taper in march - I dont really need the drug anymore. The problem is the taper now.

Can you give me some timeline, how long does it take to get back to the original state of mind after dose increase?

Next time I plan to micro taper with a goal of 5% every month, hopefully will the symptoms be acceptable

Link to comment
Share on other sites

One more question, were you experiencing any tolerance symptoms before you started your taper? 

 

I wish I could say how long it will take to get back to your pre-taper levels, I guess I would have expected it to happen by now if it were going to. 

 

I know you're dealing with anxiety but are you functional, can you accomplish your daily tasks?  This is what we define as stable enough to reduce again.  Most who taper never feel good, they just feel well enough to face another reduction, how would you define your current state?

Link to comment
Share on other sites

Sounds like about 3 months of taking klonopin from what you wrote. That is more than enough time to become dependent, but tolerance usually develops a lot more slowly to the anti-anxiety effects. Are you still on the  escitalopram and trazodone? These drugs (benzos) are sorta weird in a way. Sometimes, you can be doing/feeling great on these drugs. You then decide you want off because you think you are better from the mental health condition you started taking the drugs for, so you start to reduce in order to stop taking the drugs. These drugs cure nothing. They simply mask the nasty sxs of underlying disorders. Most ppl find to their dismay that the panic or depression or whatever they were taking the drug for resurfaces. They then panic and reinstate only to find to their horror that the drug is not working like it was prior to pre-taper levels even tho you were not having any issues yet and no one really understands quite why this happens. 20 days  IMO is more than enough time to get back to how you were feeling pre-taper. You said >>>>

Now I am in the 20th day and although I feel a lot better, the symptoms of anxiety are still there.

 

Explain please. What sxs are still there? Are you still having a certain amount of anxiety that is uncomfortable, but no panic attacks? Was the escitalopram and trazodone controlling things before you began taking the klonopin?

Link to comment
Share on other sites

×
×
  • Create New...